Quasi-contractive nonself mappings on Takahashi convex metric spaces
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_3a_4,
author = {Lj.
Gaji\'c},
title = {Quasi-contractive nonself mappings on {Takahashi} convex metric spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {41-46},
year = {2000},
volume = {30},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_4/}
}
Lj. Gajić. Quasi-contractive nonself mappings on Takahashi convex metric spaces. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_4/